Pointwise Error Estimates for a Streamline Diffusion Finite Element Scheme.
Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 707-720
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
singular perturbations, two-dimensional singularly perturbed convection- diffusion elliptic model problem, streamline diffusion finite element method, error estimates
@article{NUMA_1989__56_2-3_133423,
author = {Koichi Niijima},
title = {Pointwise {Error} {Estimates} for a {Streamline} {Diffusion} {Finite} {Element} {Scheme.}},
journal = {Numerische Mathematik},
pages = {707--720},
year = {1989},
volume = {56},
number = {2-3},
zbl = {0691.65077},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133423/}
}
Koichi Niijima. Pointwise Error Estimates for a Streamline Diffusion Finite Element Scheme.. Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 707-720. http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133423/